Request file

Review/Citation:  BELLOUT, H., NEUSTUPA, Jiří, PENEL, P. On a nu-continuous famaly of strong solutions to the Euler or Navier-Stokes equations with the Navier-type boundary condition. emDiscrete and Continuous Dynamical Systems. /em 2010, 27(4), 1353-1373. ISSN 1078-0947

Requested document:  Neustupa.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *